# SDR UIEA2020012700133

- Difficulty date: January 25, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 87,875 hours, 19,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: MXP21000
- Part serial: NSNNBSP
- Condition: Damaged
- Location: First Observer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVER`S SMOKE GOGGLES WERE DAMAGED.   REMOVED AND REPLACED THE FIRST OBSERVER`S SMOKE GOGGLES IAW AMM 25-64-00.
